# SDR AU980277

- Difficulty date: March 14, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 402C
- System (JASC): 2460 · DC Power Distribution System
- Part: Master Switch
- Part number: CM358950
- Condition: Burnt Out
- Location: Dc Power Distrib
- Stage of operation: LD
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

(AUS) AVIONICS MASTER SWITCH BURNED OUT.  SUSPECT CAUSED BY WATER INGRESS VIA THE WINDOW SEAL.
